MathSciNet Relay Station
MathSciNet bibliographic data
MR236107 10.13
Lal, Mohan; Dawe, James Solutions of the diophantine equation $x\sp{2}-Dy\sp{4}=k$. Math. Comp. 22 1968 679–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement